sexologist-icon
Light flow in periods
I have been observing light flow during my periods. Earlier it used to be normal for 3-4 days with heavy flow during night but now it has reduced to 1-2 days with very light bleeding. But the period cycle is always regular. Here is the history of treatments. I was under medication for Rhinitis for 10 months. I stopped these medicines while I was taking acne related medicines like accura and Diane 35 for 1 months. I took chemical peel also for acne treatment. It has been now 3 months since I left all the medicines. Kindly suggest what is causing this problem as we are planning baby. I delayed it for 1 months due to this problem. Do we need to consult doctor or change in lifestyle?
1552 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You are going into a serious hormone imbalance called Adrenal dysfunction. It needs proper evaluation and systematic approach for healing . Please fid a Doctor who really understands hormones or read my blog on PCOS. Hope that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, as you have acnes and disturbance in cycles, is it associated with weight gain and/or coarse thick hairs on limbs? Do you have upper lip hairs? Usually above signs and symptoms are associated with pcos.Also periods gets delayed and or scanty with weight gain. There for if you are planning for baby, better consult your Gynecologist and go for baseline workup.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Very light menstrual flow causes Causes of light menstrual periods Light and long periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.